[Skip to Content]
[Skip to Content Landing]
Article
May 1943

REACTION DUE TO SULFAPYRIDINE IN THE TREATMENT OF DERMATITIS HERPETIFORMIS

Arch Derm Syphilol. 1943;47(5):695-696. doi:10.1001/archderm.1943.01500230085015

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

The following case is cited to show that although sulfapyridine is an effective drug in the treatment of dermatitis herpetiformis, it may also be a dangerous one.

REPORT OF A CASE  Mrs. A. K., a white woman aged 40, a housewife, stated that a generalized eruption appeared about Nov. 1, 1942. The patient was seen at the dermatologic clinic of Ancker Hospital on December 1. She showed a generalized eruption which was most profuse on the trunk, upper extremities, face and anterior surfaces of the knees. The lesions were tense pinpoint-sized to pea-sized vesicles and wheals. Some were grouped and some were excoriated. Residual pigmentation remained at the sites of healed lesions. The patient was seen by the staff of the department of dermatology at the University of Minnesota on December 17, and all agreed with the diagnosis of dermatitis herpetiformis. The patient had not taken any medication and had

First Page Preview View Large
First page PDF preview
First page PDF preview
×